An outer-approximation algorithm for a class of mixed-integer nonlinear programs release_b43x7nzwmvgxldk4vnfutfminm

by Marco A. Duran, Ignacio E. Grossmann

Published in Mathematical programming by Springer Nature.

Volume 39p337-337 (1987)

Archived Files and Locations

application/pdf  29.0 kB
file_xqvqr7vlerdxnj4fjumh3r4se4
web.archive.org (webarchive)
link.springer.com (publisher)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1987
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0025-5610
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: ae9b3e8a-97fc-444d-bcc0-0363ea41afd4
API URL: JSON